# SDR 9JLA2022110233562

- Difficulty date: October 28, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N328PF
- Make and model: Cessna 560XL
- Aircraft serial: 5605096
- Aircraft time: 9,759 hours, 6,582 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 99124099
- Part serial: 902
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT A WARNING LIGHT ILLUMINATED AT 10000FT WITH NO OTHER ANNUNCIATORS. THE PRESSURIZATION GAUGE SHOWED NO PRESSURIZATION. THEY ALSO INDICATED THAT THEY COULD HEAR SOME TYPE OF PRESSURIZATION LEAK. THEY RAN THE CHECKLIST AND OPTED TO DIVERT AND LAND FOR MAINTENANCE CONSIDERATIONS.  THE MAINTENANCE VENDOR DETERMINED THAT THE CABIN ALTITUDE CONTROLLER WAS AT FAULT AND REPLACED IT WITH A NEW UNIT. OPS CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
